Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 23, Pages 3727-3737
http://dx.doi.org/10.1155/IJMMS.2005.3727

Stability of nonaxisymmetric ferrofluid flow in rotating cylinders with magnetic field

Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 8 June 2005; Revised 17 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • A. Leschhorn, M. Lücke, C. Hoffmann, and S. Altmeyer, “Stability of the circular Couette flow of a ferrofluid in an axial magnetic field: Influence of polydispersity,” Physical Review E, vol. 79, no. 3, 2009. View at Publisher · View at Google Scholar
  • S. Altmeyer, Ch. Hoffmann, A. Leschhorn, and M. Lücke, “Influence of homogeneous magnetic fields on the flow of a ferrofluid in the Taylor-Couette system,” Physical Review E, vol. 82, no. 1, 2010. View at Publisher · View at Google Scholar
  • Sung-Chul Kim, Jae-Hyeong Seo, Dong-Yeon Lee, Dong-Pyo Hong, Suk-Ju Kang, and Moo-Yeon Lee, “Thermodynamic behaviors of magnetic-fluid in a thin channel with magnetic field and aspect ratio,” International Journal of Precision Engineering and Manufacturing, vol. 15, no. 7, pp. 1377–1382, 2014. View at Publisher · View at Google Scholar
  • Jitender Singh, and Renu Bajaj, “Dean instability in ferrofluids,” Meccanica, 2015. View at Publisher · View at Google Scholar